Hello. I am on invega, lamitcal, ambien. celexa, and klonopin, and I have been feeling like a zombie for a while now. So i called my dr today because I lowered my dosage of lamictal to 100mgs on my own and I thought this was the problem that was making me zombified. he is taking me off Invega because he said this is the problem he believes. Can any offer any insight to this medication of which one would be making me feel this way? Thanks for the help!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...